Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Nonlinear Analysis

Editor-in-Chief: Radulescu, Vicentiu / Squassina, Marco


IMPACT FACTOR 2018: 6.636

CiteScore 2018: 5.03

SCImago Journal Rank (SJR) 2018: 3.215
Source Normalized Impact per Paper (SNIP) 2018: 3.225

Mathematical Citation Quotient (MCQ) 2018: 3.18

Open Access
Online
ISSN
2191-950X
See all formats and pricing
More options …

Remarks on the Moser–Trudinger inequality

Luca Battaglia / Gabriele Mancini
Published Online: 2013-10-08 | DOI: https://doi.org/10.1515/anona-2013-0014

Abstract.

We extend the Moser–Trudinger inequality

to any Euclidean domain satisfying Poincaré's inequality

We find out that the same equivalence does not hold in general for conformal metrics on the unit ball, showing counterexamples. We also study the existence of extremals for the Moser–Trudinger inequalities for unbounded domains, proving it for the infinite planar strip .

Keywords: Moser; Trudinger; unbounded; metrics; extremal; strip

About the article

Received: 2013-07-06

Accepted: 2013-09-26

Published Online: 2013-10-08

Published in Print: 2013-11-01


Citation Information: Advances in Nonlinear Analysis, Volume 2, Issue 4, Pages 389–425, ISSN (Online) 2191-950X, ISSN (Print) 2191-9496, DOI: https://doi.org/10.1515/anona-2013-0014.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in